U.S. doctors online nowAsk doctors free
A 40-year-old female asked:

Hello, i started a medication called griseofulvin about a week ago and i have broken out in a rash all over my entire body. some are itchy but are all heated ?

1 doctor answer3 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Allergic rash: Probably you're allergic to the griseofulvin. Stop taking it and contact the doctor who prescribed it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.